# SDR ABXA201012100170

- Difficulty date: December 7, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 51,041 hours, 39,572 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T22012SP
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD TRAILING EDGE FWD FLAP UPPER SURFACE HAS 2 BULGES IN THE SKIN ABOUT 67 TO 82 INCHES FROM THE FLAP INBOARD EDGE AND 11 TO 13 INCHES FROM THE TRAILING EDGE.  REMOVED AND REPLACED RT INBOARD MAIN FLAP IAW B767 MM 27-51-03-04.
